Bulletin of the American Mathematical Society

Component properties of second order linear systems

Shair Ahmad and A. C. Lazer

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 287-289.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory


Ahmad, Shair; Lazer, A. C. Component properties of second order linear systems. Bull. Amer. Math. Soc. 82 (1976), no. 2, 287--289. https://projecteuclid.org/euclid.bams/1183537778

Export citation


  • 1. W. A. Coppel, Disconjugacy, Lecture Notes in Math., vol. 220, Springer-Verlag, Berlin, 1971.
  • 2. I. M. Gel'fand and S. V. Fomin, Calculus of variations, Fizmatgiz, Moscow, 1961; English transl., Prentice-Hall, Englewood Cliffs, N. J., 1963. MR 28 #3352; #3353.
  • 3. M. Morse, The calculus of variations in the large, Amer. Math. Soc. Colloq. Publ., vol. 18, Amer. Math. Soc., Providence, R. I., 1934.
  • 4. W. T. Reid, Ordinary differential equations, Wiley, New York, 1971. MR 42 #7963.